# SDR CA020517003

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,423 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3038495X
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCHANGE FUEL NOZZLE SET WAS ORDERED TO PERFORM ROUTINE MAINTENANCE. SET RECEIVED FROM P&W CANADA ACCESSORIES SERVICES, LONGUEUIL. PACKING BOX APPEARED NORMAL. WHEN IDIVIDUAL NOZZLE PACKINGS WERE OPENED 10 OUT OF 14 HAD VISIBLE CORROSION. SOME WERE RUSTY RED AND OTHERS HAD A WHITE POWDER TYPE CORROSION. COMPLETE SET WAS REJECTED BEFORE INSTALLATION. P&W WAS CONTACTED & EMAIL PICTURES WERE FORWARDED TO THEM. REPLACEMENT SET OF NOZZLES WAS ORDERED.
